# SDR ASOA201101176

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7258
- Aircraft time: 30,418 hours, 26,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.   FOUND EXCESSIVE AMOUNTS OF GREASE ON PAX DOOR SEAL , CLEANED AND RE-LUBBED AS REQUIRED.  PERFORMED VISUAL AND FUNCTIONAL CHECK OF PAX DOOR , NO DEFECTS NOTED PAX DOOR OP CHECKS GOOD IAW AMM 52-11-00.  DEFER CLEARED PLACARD REMOVED.  (CLOSED)
